# SDR SWAA2013010711216

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 20,641 hours, 13,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE COVER HINGE IS BROKEN CAUSING COVER NOT TO BE SECURE.  REPLACED R-1 DOOR SLIDE COVER.  OPS CHECK GOOD AT THIS TIME REF AMM.  PART NUMBER VERIFIED.
